# SDR IPXA09556372

- Difficulty date: May 31, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 22,953 hours, 12,241 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103071
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON AFT CARGO COMPARTMENT AT FRAME STA 1520, S-25L AND BELOW S-26L.  DENT FOUND OUT OF LIMIT IAW SRM 53-00-07, FIG 101.  CUT OUT DENT IAW EA757-5362-27-A18879.  HFEC AT THREE EACH CUT OUT AND EXIST OPEN HOLES PER NTD51-00-19PT6/-16PT6, NO CRACKS FOUND.  FAB REPAIR PARTS ON MAE TR T9/795371.  REPAIR ACCOMPLISHED PER EA757-5362-27-A1879 AND UPS EO B757-5310-33909-A (TIME LIMITED REPAIR 06/15/10).
